Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Feb 19, 2007, 4:56 AM EST for Collier County, Florida. It took effect at Feb 19, 2007, 10:26 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2007, 4:56 AM EST (09:56 UTC)
- In effect from
- Feb 19, 2007, 10:26 AM EST
- Expired
- Feb 19, 2007, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 190956 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 456 AM EST MON FEB 19 2007 FLZ063-066-192300- /O.UPG.KMFL.FW.A.0007.070219T1700Z-070219T2300Z/ /O.NEW.KMFL.FW.W.0011.070219T1700Z-070219T2300Z/ GLADES-HENDRY- 456 AM EST MON FEB 19 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS THE AREA WHICH COULD LEAD TO RHS REACHING BELOW 35 PERCENT FOR 4 OR MORE HOURS AS TEMPERATURES WARM DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMFL 191526 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 1026 AM EST MON FEB 19 2007 FLZ069-070-192300- /O.EXA.KMFL.FW.W.0011.070219T1700Z-070219T2300Z/ WESTERN COLLIER-EASTERN COLLIER- 1026 AM EST MON FEB 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DEWPOINTS CONTINUE TO DROP THROUGH THE 20S THIS MORNING WHICH IS ALREADY LEADING TO RHS BELOW 35 PERCENT IN SOME AREAS. THIS TREND SHOULD CONTINUE THROUGH THE DAY, ALLOWING RHS TO DROP BELOW 35 PERCENT FOR 4 OR MORE HOURS AS TEMPERATURES CONTINUE TO WARM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-192300- /O.CON.KMFL.FW.W.0011.070219T1700Z-070219T2300Z/ GLADES-HENDRY- 1026 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DEWPOINTS CONTINUE TO DROP INTO THE 20S THIS MORNING WHICH IS ALREADY LEADING TO RHS NEAR 35 PERCENT IN SOME AREAS. THIS DRYING TREND SHOULD CONTINUE THROUGH THE DAY, ALLOWING RHS TO DROP BELOW 35 PERCENT FOR 4 OR MORE HOURS AS TEMPERATURES CONTINUE TO WARM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STRASSBERG
000 WWUS82 KMFL 192300 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 600 PM EST MON FEB 19 2007 FLZ063-066-069-070-200000- /O.EXT.KMFL.FW.W.0011.000000T0000Z-070220T0000Z/ GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER- 600 PM EST MON FEB 19 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. RHS ACROSS THE AREA CONTINUE BELOW 35 PERCENT...SO THE RED FLAG WARNING HAS BEEN EXTENDED IN TIME TO 7 PM EST THIS EVENING FOR GLADES, HENDRY, AND COLLIER COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GREGORIA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 19, 3:57 AM EST, 59 minutes earlier.
Area forecast discussion, Feb 19, 3:57 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST MON FEB 19 2007
.DISCUSSION...TEMPS CONTINUE TO FALL STEADILY ACROSS SOUTH FLORIDA
ALTHOUGH AT A SOMEWHAT SLOWER PACE THAN SUNDAY MORNING. AT 1:30
AM TEMPS AT PALMDALE HAD ALREADY GONE BELOW THE FREEZING MARK, BUT
HAVE SINCE THEN STARTED TO CLIMB UP SLOWLY. TEMPS ACROSS REST OF
SOUTH FLORIDA STILL ABOVE FREEZING AT THIS TIME (3 AM) BUT LATEST
LOCALLY RUN WRF SUGGEST MOST OF SOUTH FLORIDA WILL EXPERIENCE
TEMPS IN THE M/U 30S (YES, EVEN METRO AREAS) BEFORE SUNRISE. SFC
WINDS STILL AROUND 10 TO 13 MPH IN PALM BEACH COUNTY AND THIS IS
EXPECTED TO CONTINUE THROUGH THE MORNING HOURS WHICH WILL
DEFINITELY MAKE THE TEMPS FEEL LIKE IN THE L/M 30S (HENCE THE
WINDCHILL ADVISORY).
CURRENTLY THE CDFNT IS LOCATED ACRS ERN CUBA/SRN BAHAMAS AND
LATEST GUIDANCE SUGGEST IT MAY EVEN REACH ERN CARIB BEFORE
STALLING. SFC HIGH BEHIND FRONT CURRENTLY CENTERED OVR CENTRAL
GULF OF MEX.
&&
.SHORT TERM...TODAY THROUGH TONIGHT...MORNING HOURS SHOULD START
RATHER COLD ACROSS S. FL BUT TEMPS SHOULD WARM UP RAPIDLY UNDER
PLENTY OF SUNSHINE. SFC HIGH SHOULD MOVE NE TO WRN ATLC BY TONIGHT
AND, AS IT DOES SO, LOW LVL WIND FLOW SHOULD SHIFT TO NE. THIS
WILL RESULT IN A OCEANIC MODERATING EFFECT THEREFORE TEMPS TONIGHT
ARE NOT EXPECTED TO BE AS COOL AS IN THE PAST FEW DAYS.
TUE THROUGH SAT...SFC HIGH WILL GET WELL ESTABLISHED OVER WRN
ATLANTIC AND WILL BECOME THE DOMINANT WX FEATURE OVER OUR LOCAL
AREA. E/SE WIND FLOW ARND THIS HIGH WILL RESULT IN TEMPS RAPIDLY
CLIMBING UP TO ABOVE SEASONAL VALUES THROUGH THIS PERIOD. GFS
INDICATES ANOTHER WEAKER CDFNT MOVING SE ACROSS ERN U.S. WED/THU
HOWEVER...THIS SYSTEM WILL NOT MAKE IT TO SOUTH FLORIDA AND MOVE EAST
AS MID/UPPER LVL FLOW BECOMES MORE ZONAL. SFC HIGH MAY BE
DISRUPTED BRIEFLY BY THIS FRONT BUT BUILDS BACK WEST ACRS THE
PENINSULA WITH A RETURN TO AN E/SE FLOW. WL KEEP VERY LOW CHANCES
FOR RAIN DURING THIS PERIOD (SLIGHT CHANCE AT BEST) DUE TO THE
OCCASIONAL FRAGMENT OF CLOUDS/MOISTURE (LEFTOVERS FROM OLD FRONTAL
BOUNDARY) BEING ADVECTED WEST BY THE E/SE FLOW.
SUNDAY...GFS INDICATES A CHANGE IN THE UPPER LVL PATTERN BY
DEVELOPING A VIGOROUS WAVE OVER THE SRN PLAINS AND MOVING IT EAST
OVER ERN U.S. BY SUNDAY...PUSHING ASSOCIATED SFC CDFNT THROUGH
CENTRAL FLORIDA BY SUNDAY NIGHT. THIS WAS ALSO INDICATED IN
PREVIOUS RUN...ONLY DIFFERENCE IS NOW GFS STALLS THE FRONT NORTH
OF LAKE OKEECHOBEE AS MOST UPPER LVL SUPPORT MIGRATES NORTH.
KNOWING HOW MUCH GFS VACILLATES WHEN IT COMES TO THIS FORECAST
RANGE, IT IS BETTER NOT TO FIGURE THIS IN THIS FORECAST PACKAGE
YET.
&&
.AVIATION...WINDS WILL SWING AROUND FROM NORTHERLY IN THE MORNING TO EASTERLY BY
THIS EVENING AS HIGH PRESSURE OVER THE SOUTHEAST STATES MOVER OVER
THE ATLANTIC, HOWEVER A SEA BREEZE MAY DEVELOP ALONG THE SOUTHWEST
COAST FOR A FEW HOURS DURING THE AFTERNOON AND THIS WOULD CREATE
WINDS TEMPORARILY BECOMING NORTHWEST. OTHERWISE ONLY A FEW CLOUDS
EXPECTED TODAY AND CONDITIONS SHOULD REMAIN VFR.
&&
.MARINE...WL KEEP SMALL CRAFT ADVISORY OVER GULF STREAM DUE TO
HAZARDOUS SEAS THROUGH TODAY AS IMPROVEMENT IN THE SEA CONDITIONS
WILL LAG BEHIND IMPROVEMENT IN WINDS. MUCH MORE BENIGN CONDITIONS
WILL PREVAIL OVER THE REST OF THE WATERS. SEAS IN THE GULF STREAM
SHOULD SUBSIDE TO BELOW SCA CRITERIA TONIGHT.
&&
.FIRE WEATHER...DECIDED TO GO WITH RED FLAG WARNING FOR
GLADES/HENDRY THIS AFTERNOON AS EXPECTED MAX TEMPS THIS AFTERNOON
COMBINED WITH STILL RATHER LOW DEWPOINTS WILL MAKE RH TO BE BELOW
CRITICAL VALUES FOR AT LEAST 4 HOURS. OVER REST OF THE AREA RH
SHOULD REMAIN ABOVE 35 PERCENT AS SFC WINDS SHIFT TO NORTHEAST AND
INJECT MOISTURE FROM THE ADJACENT ATLC OCEAN.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 67 55 76 60 / - 10 10 10
FORT LAUDERDALE 68 58 76 63 / - 10 10 10
MIAMI 69 56 77 62 / - 10 10 10
NAPLES 67 50 77 59 / - - - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
FLZ063-FLZ066.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR FLZ063-FLZ066-
FLZ067-FLZ070.
WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR FLZ068.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ650-
AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM/SHORT TERM/MARINE/FIRE...47/RHG
AVIATION...04/ATHazardous weather outlook, Feb 19, 4:43 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 443 AM EST MON FEB 19 2007 FLZ063-066>075-192300- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 442 AM EST MON FEB 19 2007 ...FREEZE WARNING PORTIONS INTERIOR SOUTH FL 3 AM TO 9 AM EST MONDAY... ...WIND CHILL ADVISORY MIDNIGHT TO 9 AM EST MONDAY W. PALM BEACH METRO... ...SMALL CRAFT ADVISORY ATLANTIC COASTAL WATERS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: FREEZING TEMPERATURES AREA EXPECTED ACROSS GLADES, HENDRY, INTERIOR COLLIER, AND WESTERN PALM BEACH COUNTIES THIS MORNING AND TEMPERATURES ARE EXPECTED TO BEGIN TO WARM ABOUT AN HOUR AFTER SUNRISE, THEREFORE A FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 9 AM. TEMPERATURES IN THE MID 30S TO MID 40S WILL BE FELT ACROSS THE REST OF SOUTH FLORIDA THIS MORNING. ANOTHER COOL NIGHT IS EXPECTED ACROSS SOUTH FLORIDA TONIGHT WITH TEMPERATURES EXPECTED TO DIP INTO THE MID 40S ACROSS INTERIOR SECTIONS. WAVES: WAVES WILL CONTINUE TO SLOWLY SUBSIDE ACROSS THE COASTAL WATERS TODAY, BUT SEAS ARE STILL EXPECTED TO BE AROUND 7 FEET IN THE FAR GULF COASTAL WATERS AND AROUND 11 FEET IN THE GULF STREAM THIS MORNING. BAY AFTERNOON SEAS ARE EXPECTED TO SUBSIDE TO LESS THAN 5 IN THE FAR GULF COASTAL WATERS AND TO AROUND 9 FEET IN THE GULF STREAM. SEAS ARE EXPECTED TO DROP TO BELOW 7 FEET IN THE GULF STREAM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS CONDITIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.